# SDR AALA20090513TUL32

- Difficulty date: May 4, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT RT STA 522 6 INCHES ABOVE CUSP.  INSTALLED J ANGLE REPAIR PER AARD 53-10-00-17 FIG 1.
